advertisement
Question
Posted by: Ryan | 2017/08/18

laser hair removal and Purbac.

Hi Can I take Purbac, which I use for treating my acne, and go for laser hair removal treatment? My therapist advised that some antibiotics might cause complications.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBeyond Beauty Aesthetic Doctor
- 2017/08/22

Thank-you for your question, Ryan. Is the acne and the hair you wish to treat in the same area? Is the area that you wish to treat with Laser Hair Removal and exposed area, or normally covered by clothing? Some anti-biotics can cause photosensitivity, but this would depend on dosages, and whether or not it would be a problem to have the Laser treatment is going to depend largely on the area being treated. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement